Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

Πλήρης περιγραφή

Αποθηκεύτηκε σε:
Λεπτομέρειες βιβλιογραφικής εγγραφής
Κύριος συγγραφέας: American Mathematical Society
Μορφή: Άρθρο
Γλώσσα:English
Έκδοση: American Mathematical Society 2009
Θέματα:
Διαθέσιμο Online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Ετικέτες: Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt